# SDR MALA050380

- Difficulty date: April 20, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Aircraft time: 33,061 hours, 28,367 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR RETURN TO RHI FOR BURNING ODOR, MAINLY IN FLT DECK.  REPLACED LEFT ACM.
